# SDR AALA201805169014

- Difficulty date: May 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,375 hours, 30,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112752202
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, UPPER STOP FITTING AT FRAME 16 LOWER INBOARD BOLT HOLE HAS CRACK INDICATION. REPLACED INTERCOSTAL IAW EA280385.
